No Cover Image

Journal article 788 views

Functional inequalities on abstract Hilbert spaces and applications

Feng-yu Wang Orcid Logo

Mathematische Zeitschrift, Volume: 246, Issue: 1-2, Pages: 359 - 371

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Mathematische Zeitschrift
ISSN: 0025-5874 1432-1823
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1-2
Start Page: 359
End Page: 371